# SDR ASAA2018081525770

- Difficulty date: July 25, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,900 hours, 13,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LBL 25 TRANSITION PANEL,  BETWEEN BS 727 AND 807,  HAD AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED THE CORROSION, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02-0G-0.
